Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("HOFFMAN AJ")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 17 of 17

  • Page / 1
Export

Selection :

  • and

EXTENDING GREENE'S THEOREM TO DIRECTED GRAPHSHOFFMAN AJ.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 1; PP. 102-107; BIBL. 7 REF.Article

ON GRAPHS WHOSE LEAST EIGENVALUE EXCEEDS - 1 - RAC2.HOFFMAN AJ.1977; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1977; VOL. 16; NO 2; PP. 153-165; BIBL. 7 REF.Article

ON LIMIT POINTS OF SPECTRAL RADII OF NON-NEGATIVE SYMMETRIC INTEGRAL MATRICESHOFFMAN AJ.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 165-172Serial Issue

THE ROLE OF UNIMODULARITY IN APPLYING LINEAR INEQUALITIES TO COMBINATORIAL THEOREMSHOFFMAN AJ.1979; DISCRETE OPTIMIZATION. ADVANCED RESEARCH INSTITUTE ON DISCRETE OPTIMIZATION AND SYSTEMS APPLICATIONS. DISCRETE OPTIMIZATION SYMPOSIUM/1977/BANFF ALBERTA-VANCOUVER B.C.; NLD/USA/GBR; AMSTERDAM: NORTH-HOLLAND/NEW YORK: NORTH-HOLLAND/OXFORD: NORTH-HOLLAND; DA. 1979; VOL. 1; PP. 73-84; BIBL. 26 REF.Conference Paper

A GENERALIZATION OF MAX FLOW-MIN CUT.HOFFMAN AJ.1974; MATH. PROGRAMMG; NETHERL.; DA. 1974; VOL. 6; NO 3; PP. 352-359; BIBL. 3 REF.Article

TWO REMARKS ON THE MENDELSOHN-DULMAGE THEOREMGALE D; HOFFMAN AJ.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 65; PP. 171-177; BIBL. 5 REF.Article

LATTICE POLYHEDRA. II: GENERALIZATION, CONSTRUCTIONS AND EXAMPLESGROFLIN H; HOFFMAN AJ.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; NO 65; PP. 189-203; BIBL. 11 REF.Article

ON PARTITIONS OF A PARTIALLY ORDERED SET.HOFFMAN AJ; SCHWARTZ DE.1977; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1977; VOL. 23; NO 1; PP. 3-13; BIBL. 10 REF.Article

ON BOUNDS FOR EIGENVALUES OF REAL SYMMETRIC MATRICESBARNES ER; HOFFMAN AJ.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 40; PP. 217-223; BIBL. 2 REF.Article

MULTICOLORATIONS DANS LES HYPERGRAPHES UNIMODULAIRES ET MATRICES DONT LES COEFFICIENTS SONT DES ENSEMBLESBERGE C; HOFFMAN AJ.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 27-30; ABS. ENG; BIBL. 3 REF.Conference Paper

FINDING ALL SHORTEST DISTANCES IN A DIRECTED NETWORKHOFFMAN AJ; WINOGRAD S.1972; I.B.M. J. RES. DEVELOP.; U.S.A.; DA. 1972; VOL. 16; NO 4; PP. 412-414; BIBL. 4 REF.Serial Issue

NEAREST S-MATRICES OF GIVEN RANK AND THE RAMSEY PROBLEM FOR EIGENVALUES OF BIPARTITE S-GRAPHSHOFFMAN AJ; JOFFE P.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 237-240; ABS. FRE; BIBL. 6 REF.Conference Paper

ON COPOSITIVE MATRICES WITH-1,0,1 ENTRIESHOFFMAN AJ; PEREIRA F.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 14; NO 3; PP. 302-309; BIBL. 31 REF.Serial Issue

A THEOREM ON INVERSES OF CONVEX SETS OF REAL MATRICES WITH APPLICATION TO THE WORST CASE DC PROBLEM.BRAYTON RK; HOFFMAN AJ; SCOTT TR et al.1977; I.E.E.E. TRANS. CIRCUITS SYST.; U.S.A.; DA. 1977; VOL. 24; NO 8; PP. 409-415; BIBL. 7 REF.Article

COMPLEXITY BOUNDS FOR REGULAR FINITE DIFFERENCE AND FINITE ELEMENT GRIDS.HOFFMAN AJ; MARTIN MS; ROSE DJ et al.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 2; PP. 364-369; BIBL. 6 REF.Article

MAXIMUM DEGREE IN GRAPHS OF DIAMETER 2ERDOS P; FAJTLOWICZ S; HOFFMAN AJ et al.1980; NETWORKS; USA; DA. 1980; VOL. 10; NO 1; PP. 87-90; BIBL. 4 REF.Article

EFFECTS OF CERTAIN HALLUCINOGENIC AMPHETAMINE ANALOGUES ON THE RELEASE OF (3H) SEROTONIN FROM RAT BRAIN SYNAPTOSOMESNICHOLS DE; LLOYD DH; HOFFMAN AJ et al.1982; J. MED. CHEM.; ISSN 0022-2623; USA; DA. 1982; VOL. 25; NO 5; PP. 530-535; BIBL. 38 REF.Article

  • Page / 1